# SDR ASAA2024011047235

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 36,544 hours, 11,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN/CLOSE. GROUNDED - YES. FOUND UPPER DOOR FRAME SEAL COVERED W/ VERY STICKY SUBSTANCE CAUSING DOOR TO BE DIFFICULT IN THAT ONE POSITION, CLEANED SEALS, DOOR IS NO LONGER DIFFICULT TO OPEN & CLOSE.
